# SDR MALA965268

- Difficulty date: December 28, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N425MA
- Make and model: Swrngn SA227AC
- Aircraft serial: AC640
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Position Switch
- Condition: Dirty
- Location: Rt Mlg
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT 2999 - ON APPROACH TO MSP, THE CREW HAD TO CYCLE THE GEAR TWO TIMES BEFORE THE RIGHT GEAR DOWN/LOCKED LIGHT WAS RECEIVED.  MAINTENANCE WAS UNABLE TO DUPLICATE THE DISCREPANCY.  AS A PRECAUTION, THE POSITION SWITCHES WERE CLEANED AND LUBED.  (M)
